# SDR HALA2009071200293

- Difficulty date: July 12, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 68,868 hours, 31,217 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Control Panel
- Part number: 341004500
- Part serial: 2797
- Condition: Malfunctioned
- Location: Efis
- Part time: 4,227 hours, 1,106 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -  F/O EFIS CONTROL PANEL INOP.  REMOVED AND REPLACED F/O EFIS CONTROL PANEL IAW AMM 34-22-02.  OPSL CHECK OK.  PERFORMED TEST 30. PASS TEST 30.  ACFT REMAINS IN LAND "3" STATUS.
